Alert archive / California / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 9, 2010, 6:22 PM PDT for Lassen County, Plumas County, California. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2010, 6:22 PM PDT (01:22 UTC)
- Expired
- Jul 9, 2010, 7:00 PM PDT
- In force
- 38 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Lassen County, CA, Plumas County, CA
The radar
The Beale AFB radar (KBBX), 108 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 1.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4137 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS55 KREV 100122
SVRREV
CAC035-063-100200-
/O.NEW.KREV.SV.W.0002.100710T0122Z-100710T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
622 PM PDT FRI JUL 9 2010
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA...
NORTH CENTRAL PLUMAS COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 700 PM PDT
* AT 620 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOONLIGHT BURN AREA...OR 19 MILES NORTH OF QUINCY...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS AFFECTED INCLUDE...JANESVILLE...JUNCTION CA 36 AND CA 44
AND MOONLIGHT BURN AREA.
LAT...LON 4043 12076 4029 12050 4006 12082 4018 12088
4019 12092 4022 12095 4023 12099 4024 12099
TIME...MOT...LOC 0121Z 226DEG 25KT 4019 12081
$$
DF2 follow-up statements
987
WWUS55 KREV 100136
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
636 PM PDT FRI JUL 9 2010
CAC035-063-100200-
/O.CON.KREV.SV.W.0002.000000T0000Z-100710T0200Z/
LASSEN CA-PLUMAS CA-
636 PM PDT FRI JUL 9 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM PDT
FOR NORTH CENTRAL PLUMAS AND SOUTH CENTRAL LASSEN COUNTIES...
AT 632 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOONLIGHT BURN AREA...OR 24 MILES NORTHEAST OF QUINCY...
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS AFFECTED INCLUDE...JANESVILLE...JUNCTION CA 36 AND CA 44
AND MOONLIGHT BURN AREA.
LAT...LON 4043 12076 4029 12050 4006 12082 4018 12088
4019 12092 4022 12095 4023 12099 4024 12099
TIME...MOT...LOC 0136Z 226DEG 25KT 4026 12071
$$
DF215
WWUS55 KREV 100152
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
652 PM PDT FRI JUL 9 2010
CAC035-063-100201-
/O.EXP.KREV.SV.W.0002.000000T0000Z-100710T0200Z/
LASSEN CA-PLUMAS CA-
652 PM PDT FRI JUL 9 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PLUMAS AND SOUTH
CENTRAL LASSEN COUNTIES WILL EXPIRE AT 700 PM PDT...
THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH 8 PM
PDT...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND
BRIEF HEAVY RAINS.
LAT...LON 4043 12076 4029 12050 4006 12082 4018 12088
4019 12092 4022 12095 4023 12099 4024 12099
TIME...MOT...LOC 0151Z 226DEG 25KT 4033 12061
$$
DFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:21 PM PDT, 5 hours 1 minute earlier.
Area forecast discussion, Jul 9, 1:21 PM PDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 121 PM PDT FRI JUL 9 2010 .SHORT TERM... UPPER LEVEL SHORTWAVE CONTINUES TO HANG OFF THE CA COAST...INSTEAD OF MOVING INLAND AS PREVIOUSLY PROGGED. THIS WILL LIMIT THUNDERSTORM COVERAGE ACROSS THE CWA TODAY COMPARED TO WHAT WAS THOUGHT THE PREVIOUSLY TWO DAYS. THE DIVERGENCE ZONE AHEAD OF THE WAVE IS GENERATING THUNDERSTORMS ALREADY THROUGH EXTREME EASTERN CHURCHILL AND PERSHING COUNTIES EASTWARD INTO NORTHEASTERN NEVADA. ELSEWHERE ACROSS THE EASTERN SIERRA AND WESTERN NEVADA... THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EVENING...WITH THE BEST DEVELOPMENT INITIALLY THROUGH LASSEN...NORTHERN WASHOE...AND NORTHERN PERSHING COUNTIES. AS THE ZEPHYR WINDS KICK IN LATE THIS AFTERNOON...STORMS HAVE THE POTENTIAL TO BECOME STRONGER ALONG THE LEADING CONVERGENT EDGE. LINGERING MOISTURE AND INSTABILITY WILL KEEP THUNDERSTORMS IN THE FORECAST ONCE AGAIN ON SATURDAY AFTERNOON. THE BEST FOCUS WILL BE THROUGH MONO AND MINERAL COUNTIES WHERE THE BEST MOISTURE AND JET DYNAMICS WILL COMBINE WITH A NATURAL CONVERGENCE ZONE. HAVE KEPT SCATTERED THUNDERSTORMS THROUGH THIS AREA AND ISOLATED THUNDER ELSEWHERE IN THE FORECAST. HIGH PRESSURE TRIES TO BUILD INTO THE FORECAST AREA FROM THE WEST SUNDAY INTO MONDAY...THOUGH IS HELD AT BAY BY A WAVE PASSING THROUGH IDAHO AND MONTANA. THIS WILL LIMIT THE WARMING POTENTIAL SLIGHTLY...HOWEVER TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. THIS WILL BE A DRIER AND MORE STABLE AIR MASS...BUT IT WILL TAKE A FEW DAYS TO MODERATE THE MOIST AND UNSTABLE AIR MASS THAT IS CURRENTLY IN PLACE. HAVE LEFT A SLIGHT CHANCE OF THUNDERSTORMS THROUGH THE MONO-MINERAL CONVERGENCE ZONE SUNDAY AFTERNOON...BUT REMOVED ALL MENTIONABLE POPS BY MONDAY. DF .LONG TERM...TUESDAY THROUGH FRIDAY... THE ECMWF HAS CONTINUED TO TREND WITH THE GFS IN SETTING UP THE MAIN AREA OF HIGH PRESSURE OVER THE AZ/MEXICO BORDER. THIS WILL ALLOW WARM AND BREEZY CONDITIONS ACROSS THE GREAT BASIN NEXT WEEK IN ASSOCIATION WITH TWO PASSING SHORTWAVES TO OUR NORTH TUESDAY AND FRIDAY. TEMPERATURES WILL REMAIN SEVERAL DEGREES ABOVE NORMAL THROUGH THE LONG TERM PERIOD WITH DRY AIR AND POOR OVERNIGHT RH RECOVERIES. BY WEDNESDAY AFTERNOON DIFFERENCES IN THE MODELS ARISE AS THE ECMWF FLATTENS OUT TO A BARELY AMPLIFIED SHORTWAVE RIDGE BEHIND THE FIRST SHORTWAVE WHILE THE GFS CONTINUES TO DIG HEIGHTS IN A WEAK TROUGH-LIKE PATTERN. THE GFS SUPPORTS BREEZIER AFTERNOONS WHILE THE ECMWF SHOWS WARMER TEMPERATURES AND LIGHTER WINDS. HAVE KEPT AFTERNOON MAX TEMPS IN THE UPPER 90S FOR WESTERN NV AND MID TO UPPER 80S IN THE SIERRA THROUGH THE WEEK AS BOTH SOLUTIONS KEEP H700 TEMPS BETWEEN 13C AND 17C. THE SECOND SHORTWAVE LOOKS TO PASS OVER WA/ID/MT FRIDAY PROVIDING A WEAK INFLUENCE OVER OUR AREA WITH SLIGHTLY COOLER TEMPS AND INCREASING AFTERNOON WEST WINDS. WITH MODERATE CONFIDENCE IN THE GFS AND ITS ENSEMBLES AND LACK OF CONSISTENCY IN THE ECMWF...DID NOT MAKE MANY CHANGES TO THE END OF THE PERIOD. LABELLE && .AVIATION... TOWERING CU DEVELOPMENT ALONG THE SIERRA AND INTO WESTERN NV THROUGH 03Z WITH POTENTIAL FOR ISOLATED THUNDERSTORMS AT ALL TERMINALS. OUTFLOW WINDS ARE MAIN THREAT WITH GUSTS UP TO 45KTS POSSIBLE. BRIEF PERIODS OF MVFR VIS IN THUNDERSTORMS AND SHOWERS ALSO POSSIBLE. LIGHT WEST WINDS AND VFR CONDITIONS INTO SATURDAY. LABELLE && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 9, 6:35 AM PDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 635 AM PDT FRI JUL 9 2010 CAZ070>073-NVZ001>005-101400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 635 AM PDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE SIERRA AND WESTERN NEVADA. THESE STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL AND STRONG GUSTY WINDS AROUND 40 MPH. DANGEROUS LIGHTNING CAN ALSO BE EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT THE REGION SATURDAY AND DECREASE IN COVERAGE BY SUNDAY. LOCALLY HEAVY RAIN...SMALL HAIL AND STRONG WINDS ARE POSSIBLE WITH STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. TOLBY/MCGUIRE HTTP://WEATHER.GOV/RENO
In the hours before
Local storm report, Jul 9, 4:03 PM PDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
403 PM PDT FRI JUL 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 3 W BIEBER 41.12N 121.20W
07/09/2010 E0.50 INCH LASSEN CA TRAINED SPOTTER
1/4 TO 1/2 INCH HAIL REPORTED NEAR THE MODOC/LASSEN
COUNTY LINE IN LASSEN COUNTY JUST WEST OF BIEBER. HEAVY
RAIN FALLING AT TIME OF REPORT.
&&
DFISHLERSpecial weather statement, Jul 9, 4:09 PM PDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 409 PM PDT FRI JUL 9 2010 CAZ071-100015- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 409 PM PDT FRI JUL 9 2010 ...SEVERAL STRONG THUNDERSTORMS CONTINUING IN NORTHWESTERN LASSEN COUNTY... AT 406 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF BIEBER TO 8 MILES NORTH OF CRATER LAKE CAMPGROUND...OR ALONG A LINE EXTENDING FROM BIEBER TO 19 MILES WEST OF EAGLE LAKE...AND MOVING WEST AT 5 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...BIEBER...NUBIEBER...JUNCTION CA 139 AND LASSEN HWY A2...CA 44 AT SHASTA-LASSEN CO LINE AND CRATER LAKE CAMPGROUND. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4117 12130 4117 12091 4057 12097 4059 12132 TIME...MOT...LOC 2308Z 111DEG 5KT 4111 12104 4074 12110 DF
Local storm report, Jul 9, 4:25 PM PDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
425 PM PDT FRI JUL 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 WNW SIERRAVILLE 39.60N 120.42W
07/09/2010 M0.50 INCH SIERRA CA TRAINED SPOTTER
1/4-1/2 INCH SIZED HAIL REPORTED IN SATLEY, CA. STORM
TOTAL RAIN OF 0.3 INCHES OVER A 40 MINUTE PERIOD FROM
ABOUT 330 TO 410 PM.
0410 PM TSTM WND DMG 2 WNW CHILCOOT 39.81N 120.18W
07/09/2010 PLUMAS CA TRAINED SPOTTER
3 TREE BRANCHES BROKEN OFF A POPLAR TREE. WINDS ESTIMATED
AT 50 MPH.
&&
DFISHLERSpecial weather statement, Jul 9, 5:14 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
514 PM PDT FRI JUL 9 2010
CAZ071-100045-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
514 PM PDT FRI JUL 9 2010
...STRONG THUNDERSTORM WEST OF JANESVILLE...
AT 510 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MOONLIGHT BURN AREA...OR
26 MILES SOUTH OF EAGLE LAKE...AND MOVING NORTHWEST AT 10 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40
MPH... ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...ANTELOPE LAKE...FREDONYER PASS...
JUNCTION CA 36 AND CA 44...MOONLIGHT BURN AREA...ANTELOPE BURN AREA
AND BOULDER CREEK CAMPGROUND.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 4047 12081 4035 12062 4014 12050 4010 12073
4022 12096
TIME...MOT...LOC 0012Z 165DEG 9KT 4028 12068
DFSpecial weather statement, Jul 9, 5:49 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
549 PM PDT FRI JUL 9 2010
CAZ071-100130-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
549 PM PDT FRI JUL 9 2010
...STRONG THUNDERSTORMS BETWEEN ANTELOPE LAKE AND FREDONYER PASS...
AT 544 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ANTELOPE BURN AREA...OR 19 MILES
NORTHEAST OF QUINCY...AND MOVING NORTH AT 5 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40
MPH... ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...ANTELOPE LAKE...GENESEE...MOONLIGHT
BURN AREA...ANTELOPE BURN AREA...BOULDER CREEK CAMPGROUND AND LONE
ROCK CAMPGROUND.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 4029 12106 4038 12068 4011 12038 3994 12076
3999 12081 4018 12089 4018 12092 4021 12096
4023 12103 4028 12107
TIME...MOT...LOC 0047Z 169DEG 3KT 4011 12065
DFSpecial weather statement, Jul 9, 5:50 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 550 PM PDT FRI JUL 9 2010 NVZ003-100130- GREATER RENO-CARSON CITY-MINDEN AREA- 550 PM PDT FRI JUL 9 2010 ...STRONG THUNDERSTORM NEAR MINDEN-GARDNERVILLE... AT 544 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR JUNCTION US 395 AND NV 756...OR NEAR GARDNERVILLE...AND MOVING NORTHEAST AT 10 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...GARDNERVILLE RANCHOS... JOHNSON LANE...MINDEN...MINDEN-TAHOE AIRPORT AND JUNCTION NV 88 AND NV 756. THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN MINDEN AND HOLBROOK JUNCTION. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3907 11972 3892 11948 3881 11971 3892 11983 TIME...MOT...LOC 0048Z 230DEG 7KT 3890 11973 LABELLE
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:14 PM PDT | Special Weather Statement | REV | Plumas | 31 min |
| Jul 9, 5:49 PM PDT | Special Weather Statement | REV | Plumas | 41 min |
Nearby
Severe Thunderstorm Warnings in California, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.